MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM; SEE H10

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM; SEE H10
Model Number 02-012-51-2511
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.D10.Concomitants: 4527785, 02-010-03-0225 - logic cr femoral cem, left sz 2.5.4049641, 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.4362236, 200-02-35 - three peg patella 35mm.4537197, 204-34-04 - fluted stem extension 40l x 14 mm.4553246, 204-70-00 - tibial stem ext.Screw.Pending investigation.There is no other information available.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty revision on (b)(6) 2016 and then approximately 6 years later had a surgical revision on (b)(6) 2022.The patient was revised to exactech devices.Revision operative report of (b)(6) 2022 -to revise left tibia and tibial poly; for other mechanical complications of internal left knee prosthesis.Procedure: clear synovial fluid was noted once the joint was entered.The joint had obvious evidence of polyethylene wear debris with diffuse clusters of white synovitis.Delamination on the medial aspect of the tibial polyethylene was immediately noted.A complete synovectomy was accomplished.The femur was inspected and was rigidly fixed with no evidence of loosening.The tibial component was removed and there was extensive osteolysis medially.New devices were fitted and implanted.The patient tolerated the procedure.The patient was awakened and transferred to recovery in good condition after application of a bulky sterile dressing.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Recall number: z-0021-2022 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10.Concomitants: (b)(6) 02-010-03-0225 - logic cr femoral cem, left sz 2.5.(b)(6) 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 2.5t.(b)(6) 200-02-35 - three peg patella 35mm.(b)(6) 204-34-04 - fluted stem extension 40l x 14 mm.(b)(6) 204-70-00 - tibial stem ext.Screw.The following sections were updated: g1, h6.The following sections were corrected: b2, g1, h6.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2.5, 11MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key17198686
Report Number1038671-2023-01454
Device Sequence Number17790084
Product Code JWH
UDI-Device Identifier10885862230379
UDI-Public10885862230379
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2018
Device Model Number02-012-51-2511
Device Catalogue Number02-012-51-2511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2023
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/27/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexFemale
Patient Weight104 KG